Extension of method of moment equation to nonlinear deterministic vibrations
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/24/3/6615Abstract
The paper present the so-called "an extended averaged equation approach" to the investigation of nonlinear vibration problems. The numerical results in analysing the vibration systems with weak, middle and strong non-linearity show the advantages of the method.
Downloads
Downloads
Published
30-09-2002
How to Cite
Anh, N. D., & Hai, N. Q. (2002). Extension of method of moment equation to nonlinear deterministic vibrations. Vietnam Journal of Mechanics, 24(3), 133–141. https://doi.org/10.15625/0866-7136/24/3/6615
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.